MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.56.7944

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2017

Fatal Unusual Miliary Tuberculosis in which a Patient Developed Acute Respiratory Distress Syndrome Induced by Infliximab: An Autopsy Case Report.

Miyoshi Shion, Takasaki Jin, Mine Sohtaro, Kono Masanori, Igari Toru, Takeda Yuichiro, Hojo Masayuki, Sugiyama Haruhito

Клинический случайСтатьяПеревод в очереди

Аннотация

Anti-tumor necrosis factor α (anti-TNFα) agents increase the risk of tuberculosis (TB), but cases are rarely fatal. This report concerns a patient who was undergoing treatment with infliximab and presented with acute respiratory distress syndrome due to miliary TB without a miliary shadow. The findings of a pathological autopsy revealed innumerable granulomas in the organs, and the miliary nodules in the lung consisted of more unstructured granulomas. Anti-TNFα agents are unusual in the presentation of TB. It is important, particularly for patients receiving anti-TNFα agents, to constantly consider the possibility of TB and to prepare for appropriate management.

Для цитирования: Miyoshi Shion, Takasaki Jin, Mine Sohtaro, Kono Masanori, Igari Toru, Takeda Yuichiro, Hojo Masayuki, Sugiyama Haruhito. Fatal Unusual Miliary Tuberculosis in which a Patient Developed Acute Respiratory Distress Syndrome Induced by Infliximab: An Autopsy Case Report.. Internal medicine (Tokyo, Japan). 2017. DOI: 10.2169/internalmedicine.56.7944.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.